My husband takes three different type of medicine and every since he has been taken out for the past few years he have not been able to stay hard so our sex life has really been suffering and making me frustrated do you have any ideas he takes losartan 100 mg and atorvastatin 10 mg and hydrochlolothiazide 12.5mg can you give some ideas
Hi Gloria, sexual dysfunction is a known but uncommon side effect of Atorvastatin. This is a complication that your husband should talk to a doctor about.
Below is the relevant list of side effects that you are asking about. The other medications are not responsible.
"Incidence not known:
Inability to have or keep an erection.
Loss of sexual ability, drive, or desire." Source drugs.com
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2011 • 3 answers
Hydroxycut... has anyone heard of this medicine? found in my mother-in-law's medicines and wondering
Posted 8 Oct 2011 • 2 answers
Posted 11 May 2012 • 1 answer
Posted 23 Oct 2013 • 2 answers
Posted 29 May 2014 • 2 answers